# SDR FDEA201610283730

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 75,144 hours, 14,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE CAVITY AT XOS 654 BEADED DOUBLER CRACKED.  REPAIRED IAW SRM 57-40-02-2R FIGURE 203 REPAIR 15. CLASSIFIED AS A MAJOR IAW GMM 6-2-100.
